MAUDE Adverse Event Report: CAREFUSION, INC SAFE-T-CENTESIS TRAY 6FR X 16CM; THORACENTESIS TRAY

CAREFUSION, INC SAFE-T-CENTESIS TRAY 6FR X 16CM; THORACENTESIS TRAY
Catalog Number PIG1260T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001629269 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the customer that the thoracentesis line failure at the stopcock, valve causing a blockage due to broken product.During follow up additional information received on monday, (b)(6), 2026, it was further reported that the thoracentesis line failure at stopcock valve causing a blockage due to broken product; however, the specific component that failed could not be identified.There was no reported or confirmed impact to a patient, healthcare provider, or user, and no medical intervention, diagnostic action, or treatment delay was documented.

Brand Name
SAFE-T-CENTESIS TRAY 6FR X 16CM
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key24905951
Report Number1423507-2026-00062
Device Sequence Number13037091
Product Code PXI
UDI-Device Identifier10885403108365
UDI-Public(01)10885403108365(17)280131(10)0001629269
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPIG1260T
Device Lot Number0001629269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown